Title: Semiclassical quantization for the spherically symmetric systems under an Aharonov-Bohm magnetic flux
Authors: Kao, WF
Luan, PG
Lin, DH
Institute of Physics
Issue Date: 1-May-2002
Abstract: The semiclassical quantization rule is derived for a system with a spherically symmetric potential V(r)similar tor(nu)(-2<nu<infinity) and an Aharonov-Bohm magnetic flux. Numerical results are presented and compared with known results for models with nu=-1,0,2,infinity. It is shown that the results provided by our method are in good agreement with previous results. One expects that the semiclassical quantization rule shown in this paper will provide a good approximation for all principle quantum numbers, including the large principle quantum number n>>1. The rule is even derived in the large principal quantum number limit n>>1. We also discuss the power parameter nu dependence of the energy spectra pattern in this paper.
URI: http://dx.doi.org/10.1103/PhysRevA.65.052108
ISSN: 1050-2947
DOI: 10.1103/PhysRevA.65.052108
Volume: 65
Issue: 5
End Page: 
Appears in Collections:Articles